# SDR IPXA2019011537886

- Difficulty date: December 26, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: 2210081511
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C REF.D-655754: NR 2 PYLON AFT FAIRING O/B SIDE MIDDLE SKIN CRACK AT VERTICAL STIFFENER. REQUIRES PERMANENT REPAIR. ACCOMPLISHED PERMENENT REPAIR OF NR 2 PYLON AFT FAIRING O/B SIDE MIDDLE SKIN CRACK IAW EO A300-5450-32659-B APPENDIX A. (MINOR)
